Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mating the Basilica with a Siegel disk
HTML articles powered by AMS MathViewer

by Jonguk Yang
Conform. Geom. Dyn. 19 (2015), 258-297
Published electronically: November 19, 2015


Let $f_{\mathbf {S}}$ be a quadratic polynomial with a fixed Siegel disc of bounded type. Using an adaptation of complex a priori bounds for critical circle maps, we prove that $f_{\mathbf {S}}$ is conformally mateable with the basilica polynomial $f_{\mathbf {B}}(z):= z^2-1$.
Similar Articles
Bibliographic Information
  • Jonguk Yang
  • Affiliation: Department of Mathematics, University of Toronto, 100 St. George St., Toronto ON M5S 3G3, Canada
  • Email:
  • Received by editor(s): November 20, 2014
  • Received by editor(s) in revised form: June 3, 2015, July 26, 2015, and September 10, 2015
  • Published electronically: November 19, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 19 (2015), 258-297
  • MSC (2010): Primary 37F10, 37F45, 37F50; Secondary 37F25, 37F30
  • DOI:
  • MathSciNet review: 3425192